| Model Number |
CCWTT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient was not happy with outcome.The lens was exchanged for the another lens 1 month following the initial procedure.Clinical reason for explant was mentioned as refractive surprise.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that patient also experienced blurry vision.The symptoms were resolved.In surgeons' opinion lens did not caused the event.The events occurred due to measurement.
Additional Manufacturer Narrative
Additional information provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a (serious injury).No further reports required.The manufacturer internal reference number is: (b)(4).